Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: celexa:shaking side affects

Posted by saintjames on April 23, 1999, at 16:58:05

In reply to celexa:shaking side affects, posted by kelli on April 23, 1999, at 13:31:33

> This is my first experience with this sort of drug. Only been taking celexa for three days...20mg. I've been reading how several people started at lower doses. I weigh 105...should I be taking less? I've experienced the haziness and floating also some shaking. Has anyone else been kinda shaky? kelli

James here....

There is not a correlation between weight vs AD in terms of treating depression, though light weights often are more sensitive to meds in general. If you are sensitive to meds then you will want to go with a smaller starting dose.

The effects you mention are common and generally
last until you feel the full effects of the AD or have been on the med for a while (a month) Many SSRI's rev people up for the first few you have had to much coffee. This tends to calm down over time (the first few weeks)
You need to give the med a month and then see.

If it were me I would always call the doc and leave a message to let him know what's up. I love my doc's voice mail.... as I have changed meds b4
I always let him know how things are going...good and bad. It's free !





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saintjames thread:5224